# SDR SIMA202003031002

- Difficulty date: March 1, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 35,740 hours, 31,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF EMERGENCY LIGHTING, FOUND REAR CEILING LIGHT TO BE INOP.-C/A-REMOVD AND REPLACED REAR CEILING LIGHT LAMP IAW EMB 145 AMM 33-50-08. OPS CHECK GOOD.
